# SDR 99ZZZX1902

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N718EH
- Make and model: Cessna 172R
- Aircraft serial: 17280061
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: 5327111
- Condition: Failed
- Location: Cockpit
- Part time: 4 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN SWITCH IS TURNED OFF HALF OF CONTACT STAYS IN CLOSED POSITION AND POWER SAYING ON.
